Alert archive / California / Wind Advisories in 2009

Wind Advisory 3, NWS Los Angeles, CA

January 5, 2009

NWS Los Angeles, CA issued this wind advisory at Jan 5, 2009, 2:40 PM PST. It took effect at Jan 5, 2009, 3:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2009, 2:40 PM PST (22:40 UTC)
In effect from
Jan 5, 2009, 3:00 PM PST
Expired
Jan 6, 2009, 8:59 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 052240
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
240 PM PST MON JAN 5 2009

...GUSTY WINDS OVER THE MOUNTAINS AND SANTA BARBARA SOUTH COAST
EXPECTED THROUGH TUESDAY MORNING...

.HIGH PRESSURE IS EXPECTED TO BUILD INTO NEVADA AFTER A WEAK COLD
FRONT PASSES THROUGH THE AREA LATE THIS AFTERNOON. AS A RESULT...
GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS THE
GRAPEVINE AREA...AS WELL AS THE SANTA BARBARA COUNTY MOUNTAINS AND
SOUTH COAST. WINDS ARE EXPECTED TO REMAIN AT ADVISORY LEVELS
THROUGH TUESDAY MORNING.

CAZ039-060600-
/O.NEW.KLOX.WI.Y.0003.090105T2300Z-090106T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
240 PM PST MON JAN 5 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. 

AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. STRONGEST WINDS
ARE EXPECTED BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-060600-
/O.NEW.KLOX.WI.Y.0003.090105T2300Z-090106T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
240 PM PST MON JAN 5 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. 

NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND PERSIST OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-060600-
/O.NEW.KLOX.WI.Y.0003.090106T0500Z-090106T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
240 PM PST MON JAN 5 2009

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
TUESDAY. 

NORTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO
50 MPH THIS EVENING. STRONGEST WINDS ARE EXPECTED ALONG THE
INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD/MEIER
3 follow-up statements
000 
WWUS76 KLOX 060537
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
937 PM PST MON JAN 5 2009

...GUSTY WINDS OVER THE MOUNTAINS AND SANTA BARBARA SOUTH COAST
EXPECTED THROUGH TUESDAY...

.HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL TIGHTEN THE
SURFACE PRESSURE GRADIENT OVER PORTIONS OF SOUTHWEST CALIFORNIA.
GUSTY NORTH WINDS ARE EXPECTED TO CONTINUE TO DEVELOP THIS
EVENING ACROSS THE GRAPEVINE AREA...AS WELL AS THE SANTA BARBARA
COUNTY MOUNTAINS AND SOUTH COAST. WINDS ARE EXPECTED TO REMAIN AT
ADVISORY LEVELS THROUGH AT LEAST TUESDAY MORNING.

CAZ052-061200-
/O.EXT.KLOX.WI.Y.0003.000000T0000Z-090106T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-
937 PM PST MON JAN 5 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
AND EXTENDED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY
MOUNTAINS. THIS ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST TUESDAY.

NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO
CONTINUE TO DEVELOP OVERNIGHT TONIGHT. LOCAL DAMAGING GUSTS TO 60
MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-061200-
/O.EXT.KLOX.WI.Y.0003.000000T0000Z-090106T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
937 PM PST MON JAN 5 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
AND EXTENDED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS. THIS ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST
TUESDAY.

NORTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH
OVERNIGHT TONIGHT. LOCAL DAMAGING GUSTS IN EXCESS 60 MPH ARE
POSSIBLE IN THE MORE EXPOSED AREAS AND PEAKS THROUGH THE
INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-061200-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-090106T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
937 PM PST MON JAN 5 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST. THIS
ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY.

AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. STRONGEST WINDS
ARE EXPECTED BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 061146
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
346 AM PST TUE JAN 6 2009

...GUSTY WINDS OVER PORTIONS OF SOUTHWESTERN CALIFORNIA TODAY...

.A STEEP SURFACE PRESSURE GRADIENT OVER SOUTHWEST CALIFORNIA WAS
PRODUCING GUSTY WINDS IN THE MOUNTAINS...PARTICULARLY NEAR THE
INTERSTATE 5 CORRIDOR...AND IN THE SANTA YNEZ RANGE. GUSTY WINDS
HAVE SPREAD INTO THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW
PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH ACROSS SANTA
BARBARA COUNTY BY MID MORNING...AND DURING THIS AFTERNOON ACROSS
THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES.


CAZ039-061700-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-090106T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
346 AM PST TUE JAN 6 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH BELOW
PASSES AND CANYONS WILL DIMINISH BY MID MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-061800-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-090106T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-
346 AM PST TUE JAN 6 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
DIMINISH BY MID MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-061800-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-090106T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
346 AM PST TUE JAN 6 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHWEST TO NORTH WINDS 2O TO 30 MPH WITH GUSTS TO 45
WILL CONTINUE THROUGH EARLY AFTERNOON...THEN WINDS WILL DIMINISH.
THE STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...
WHERE WIND GUSTS OVER 50 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DB/ASR
000 
WWUS76 KLOX 061659
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
859 AM PST TUE JAN 6 2009

...WIND ADVISORIES CANCELLED...

.WINDS ARE EXPECTED TO REMAIN GENERALLY BELOW ADVISORY LEVELS
TODAY ACROSS THE MOUNTAINS OF SOUTHWESTERN CALIFORNIA AND ALONG
THE SANTA BARBARA COUNTY SOUTH COAST. AS A RESULT...THE WIND
ADVISORIES FOR THIS AREA HAVE BEEN CANCELLED.

CAZ052>054-061800-
/O.CAN.KLOX.WI.Y.0003.000000T0000Z-090106T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
859 AM PST TUE JAN 6 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

LOCAL GUSTY NORTH WINDS OVER 35 MPH WILL LINGER IN THE MOUNTAINS
OF LOS ANGELES COUNTY THIS MORNING...OTHERWISE WINDS WILL REMAIN
BELOW ADVISORY LEVELS ACROSS THE REGION TODAY. AS A RESULT THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

CAZ039-061800-
/O.CAN.KLOX.WI.Y.0003.000000T0000Z-090106T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
859 AM PST TUE JAN 6 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY LEVELS ACROSS THE REGION TODAY.
AS A RESULT THE WIND ADVISORY HAS BEEN CANCELLED.

$$

SIRARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 5, 2:20 PM PST, 20 minutes earlier.

Area forecast discussion, Jan 5, 2:20 PM PST, 20 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
220 PM PST MON JAN 5 2009

.SHORT TERM (TODAY-THU)...DYING COLD FRONT DRAGGING THROUGH THE
CENTRAL COAST THIS AFTERNOON. A FEW LIGHT SHOWERS BEING REPORTED BUT
LITTLE IF ANY MEASURABLE RAIN SHOWING UP IN THE GAUGES. MAIN IMPACT
FROM THIS SYSTEM WILL BE TO BRING ABOUT AN INCREASE IN NORTH TO
NORTHWEST FLOW ACROSS THE AREA TONIGHT INTO TUESDAY, WITH ADVISORY
LEVEL WINDS EXPECTED IN THE MOUNTAINS AND SRN SBA COUNTY. MAY EVEN
GET SOME GUSTY WINDS INTO THE NORTHERN VALLEYS OF LA/VTU COUNTIES
LATER TONIGHT BUT WILL NOT INCLUDE THEM IN THE ADVISORY FOR NOW.
WINDS SHOULD START TO TAPER OFF TUESDAY MORNING BUT ENOUGH OF A
GRADIENT SHOULD LINGER THROUGH TUESDAY TO PRODUCE SOME NORTHERLY
WINDS THROUGH THE DAY AND INTO TUESDAY NIGHT AS WELL. IN LA COUNTY
THE STRONGEST WINDS AS USUAL WILL BE THROUGH THE INTERSTATE 5
CORRIDOR.

BEHIND THE FRONT SKIES SHOULD CLEAR OUT UNDER THE NORTHERLY FLOW.
EXCEPTIONS TO THIS INCLUDE THE GRAPEVINE AREA WHERE UPSLOPE
PRECIPITATION AND CLOUDS ARE POSSIBLE THROUGH TUESDAY MORNING, AND
ERN LA COUNTY WHERE LOW CLOUDS MAY LINGER. THERE IS SOME CONCERN FOR
A POSSIBLE EDDY CIRCULATION DEVELOPING OVERNIGHT, BUT AT THIS TIME
IT IS FELT THAT THE NORTHWEST FLOW WILL BE STRONG ENOUGH TO PUSH IT
FAR ENOUGH SOUTH AS TO NOT HAVE MUCH IMPACT LOCALLY. THUS, SKIES
SHOULD BE MOSTLY SUNNY ACROSS MOST OF THE AREA TUESDAY. HIGHS WILL
BE SIMILAR TO TODAY.

HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY NIGHT AND WEDNESDAY,
RESULTING IN SEVERAL DEGREES OF WARMING WED AFTERNOON.

ON THU, MODELS ARE NOW SHOWING A VERY WEAK COLD FRONT APPROACHING
FROM THE NORTHWEST. THIS WILL CAUSE GRADIENTS TO TURN ONSHORE,
FORCING AN EARLIER SEA BREEZE TO DEVELOP AND DAYTIME HIGHS TO FALL A
FEW DEGREES MOST AREAS. MAY SEE A SLIGHT INCREASE IN CLOUD COVERAGE
NORTH OF PT CONCEPTION BY AFTERNOON BUT NO PRECIP IS EXPECTED.

.LONG TERM (FRI-MON)...THE LAST COUPLE GFS RUNS THREW A LITTLE
WRENCH INTO OUR PLANS FOR A BIG WARMUP LATE IN THE WEEK, INSTEAD
CUTTING OFF AN UPPER LOW FROM THE TROF MOVING INTO THE MIDWEST AND
BRINGING IN A LOT OF COLD AIR WITH IT. THIS SOLUTION WAS THE ONLY
ONE OF THE ENSEMBLE MEMBERS THAT DID THIS, AND THE ECMWF IS ALSO NOT
IN AGREEMENT WITH THIS. HOWEVER, THE EC DID SHOW THE TROF HANGING
BACK WEST FARTHER THAN EARLIER RUNS AND FOR NOW HAVE STRUCK A
COMPROMISE BY LOWERING TEMPS A FEW DEGREES ON FRI AS THE TROF MOVES
THROUGH. HOWEVER, THE CURRENT FORECAST MAINTAINS A WARM AND WINDY
FORECAST SAT-MON, THE LATTER DAY OR TWO OF WHICH ARE STILL INDICATED
BY EVEN THE NEWER GFS RUNS. ITS JUST THE FRI/SAT TIMEFRAME THAT IS
IN QUESTION AT THIS POINT. IT STILL APPEARS A DECENT SANTA ANA WIND
EVENT WILL DEVELOP, BUT THE STRENGTH AND TIMING, AS WELL AS THE
ASSOCIATED WARM UP IS STILL UNCERTAIN. ALL MODELS STILL POINT TO
UNSEASONABLY WARM TEMPS ACROSS THE AREA BY NEXT MONDAY, WITH
WIDESPREAD 80+ READINGS POSSIBLE AT LOWER ELEVATIONS.

&&

.AVIATION...06/0000Z.
VFR CONDITIONS WILL LIKELY PERSIST AT ALL TERMINALS THROUGHOUT THE
PERIOD...WITH A 40 PERCENT CHANCE OF MVFR CONDITIONS DEVELOPING AT
TERMINALS NORTH OF POINT CONCEPTION AND OVER LOS ANGELES COUNTY
TERMINALS. LOW-WIND SHEAR AND TURBULENCE ISSUES WILL DEVELOP OVER
KSBA...KBUR...AND KVNY THROUGH 12Z.

KLAX...VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGHOUT THE PERIOD.
THERE IS A 30 PERCENT CHANCE THAT 6000 FOOT CEILINGS COULD DEVELOP
BETWEEN 01Z AND 05Z. AFTER 05Z...THERE IS A 40 PERCENT CHANCE THAT
IFR TO MVFR CONDITIONS COULD DEVELOP AND PERSIST INTO 18Z TUESDAY.

KBUR...VFR CONDITIONS ARE EXPECTED TO CONTINUE WITH A 30 PERCENT
CHANCE THAT A 6000 FOOT CEILING MAY DEVELOP BETWEEN 01Z AND 05Z.
BETWEEN 06Z AND 11Z...WEAK TO MODERATE TURBULENCE WILL DEVELOP WITH
LOW-LEVEL WIND SHEAR ISSUES.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...WOFFORD/MEIER
AVIATION...HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 5, 6:00 AM PST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON JAN 5 2009

CAZ034>041-044>046-051>054-059-087-088-547-548-061400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON JAN 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TO DEVELOP IN THE
MOUNTAINS LATE TODAY AND TONIGHT...ESPECIALLY NEAR THE INTERSTATE 5
CORRIDOR. GUSTY WINDS MAY SPREAD INTO THE SOUTH COAST OF SANTA
BARBARA COUNTIES BELOW PASSES AND CANYONS TONIGHT.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

STRONG AND GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED IN THE
MOUNTAINS TUESDAY...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR.

AN EXTENDED PERIOD OF MODERATE TO LOCALLY STRONG SANTA ANA WINDS IS
POSSIBLE FRIDAY THROUGH SUNDAY. TEMPERATURES ARE EXPECTED TO WARM
INTO THE 70S NEXT WEEKEND...WITH THE POTENTIAL FOR HUMIDITIES TO
LOWER INTO SINGLE DIGITS.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 6:00 PM PSTWind AdvisoryLOX4 hr
Jan 4, 7:43 PM PSTSmall Craft AdvisoryLOX7 hr
Jan 5, 9:23 AM PSTSmall Craft AdvisoryLOX42 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.